# SDR DALA1025909020

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 44,174 hours, 32,161 cycles
- Engine: Pwa JT8D219
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE AFT SMOKE DETECTOR ALARM SOUNDED AND PASSENGERS SMELLED ODD ODOR IN REAR OF ACFT.  FLIGHT CREW RETURNED ACFT TO DEPARTURE AIRPORT.  MX FOUND OIL LEAKING FROM THE APU AREA AND REPLACED THE APU IAW AMM. PERFORMED OPN 5089 DUCT BURNOUT AND REPLACED COALESCER BAGS.
